MathSciNet Relay Station
MathSciNet bibliographic data
MR472797 (57 #12487) 13D99 (13G05)
Glaz, Sarah; Vasconcelos, Wolmer V. Flat ideals. II. Manuscripta Math. 22 (1977), no. 4, 325–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement